MathSciNet Relay Station
MathSciNet bibliographic data
MR3415683 32H35 (14P10 30J10 32H02 32M99 55Q05)
D'Angelo, John P.; Lebl, Jiří Homotopy equivalence for proper holomorphic mappings. Adv. Math. 286 (2016), 160–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement